# SDR HNAA9790631

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 85210368001
- Condition: Broken
- Location: Airstair Door
- Part time: 32,292 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3177 - DCA-PHF - THE AIRSTAIR DOOR WOULD NOT FULLY OPEN.  THE OUTER CABLE JAMMED ON PULLEY AND BROKE.  REMOVED AND REPLACED THE OUTER AIRSTAIR DOR CABLE.  (M)
